# SDR IPXA2021031066663

- Difficulty date: March 4, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 18,122 hours, 10,898 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327923920200
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CAFT CABIN SEAT TRACK AT Y0 BETWEEN FR79 AND FR80 CORRODEDREPAIRED SEAT TRACK IAW SRM 53-10-16 FIG 201
